# SDR FDEA201204081289

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50441
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1280, LBL 35 CORRODED.  R & R WITH FLOORBEAM FABRICATED DWG 146N5044 SHT 1, REV A AND INSTALLED IAW SRM 51-40-02 REV 105 AND DWG 146N5005 SHT 1, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
